2017
Том 69
№ 9

All Issues

Volume 27, № 4, 1975

Article (Ukrainian)

Kulik V. L., Samoilenko A. M.

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 

Article (Ukrainian)

On the structure of a ?-algebra of borel sets and the convergence of certain stochastic series in Banach spaces

Buldygin V. V., Petunin Yu. I., Shneyberg M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 435–442

Article (Ukrainian)

On derivatives of entire functions

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 443–451

Article (Ukrainian)

On higher spectral densities of stationary processes with mixing

Zhurbenko I. G., Zuyev N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 452–463

Article (Ukrainian)

Decomposition of a representation of the group SL (2,C) of regular type into indecomposables

Kolomitsev V. I., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 464–470

Article (Ukrainian)

Asymptotic method for probability problems

Gusak D. V., Mitropolskiy Yu. A., Skorokhod A. V., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 471–476

Article (Ukrainian)

The inversion of normally solvable linear operators perturbed on the spectrum

Plotkin Ya. D., Turbin A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 477–486

Article (Ukrainian)

On solving a system of linear equations

Arora Dzh. L., Singkh B.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 4. - pp. 487–492